# SDR MWEA070082

- Difficulty date: April 9, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N908ME
- Make and model: Boeing 717-200
- Aircraft serial: 55172
- Aircraft time: 11,313 hours, 6,245 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21BC124
- Condition: Dirty
- Location: Aft Accessory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STATION PERSONAL FUMES/ ODOR FROM FORWARD ENTRY OVERHEAD VENT.  PERFORMED OPERATIONAL CHECK OF BOTH LEFT & RIGHT AIRCRAFT PACKS.  REMOVED AND REPLACED COALESCER BAG, PERFORMED LEAK CHECK OF THE RIGHT COALESCER AS REQUIRED.  NO LEAKS NOTED AT THIS TIME.
